It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-19-2008, 06:17 PM   #1
Junior Member
(male)
 
Join Date: Jun 2006
Posts: 21
BPguy HB User
Chest pain and confusion from Synthroid?

I have a friend that has low thyroid and just started taking Synthroid. She said she is getting side effects which include chest pain and confusion. I looked up on one website and those symptoms were listed as signs of Synthroid overdose. I have no idea about this disorder or this drug. I told her to go to urgent care and get checked up because she has to wait to long to see her endrocrinologist. Should I be worried?

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Seeking Ideas on Burning Sensation; Chest/Upper Back Area chablis3 Back Problems 130 04-25-2010 03:33 AM
chest pain and burning in chest after angioplasty brahm Heart Disorders 3 04-25-2010 03:29 AM
Weird Chest Pain... Troyjinman Open to All Other Health Topics 2 04-03-2008 11:45 AM
Severe deep chest itching and pain ttc1asap Thyroid Disorders 7 05-13-2006 10:21 AM
Stress test normal and ongoing chest pains (long) wxKathy2 Heart Disorders 5 02-14-2006 06:45 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:18 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!